Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: Case was received from the Health Authorities on 07-Jun-2013 (reference no. PEI2013031797). Case is medically confirmed. This case is linked to E2013-04281 (same patient, same reporter, same vaccine). A 15-year-old female patient received the third dose of GARDASIL (lot-no. NP39700) into the left upper arm on 31-Oct-2011. On an unspecified date in Dec-2011, the patient developed headache and polyarthritis. Diagnosis was confirmed by serology and X-ray (not further specified). The patient received unspecified outpatient treatment. At the time of reporting the patient had not recovered. It was reported, that the patient had lasting damage from the vaccination. D1 of GARDASIL (lot-no. NL31810, this batch was imported from another country and not released by HA) was given into the left upper arm on 11-Apr-2011 and was well tolerated. D2 of GARDASIL (lot-no. NP12170) was given into the left upper arm on 20-Jun-2011. In Jul-2011 the patient developed abdominal pain, headache and bloating, lasting for 3-4 months. During medical review the company considered to additionally select "Disability" as a seriousness criterion. Lasting damage was mentioned in the report, but not coded by HA.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166